Benylin Mucus & Phlegm Extra Strength Plus Cold Relief 24 Caplets
Health Yourself Today

Benylin Mucus & Phlegm Extra Strength Plus Cold Relief 24 Caplets

Regular price $17.49 $0.00

Fast relief of: mucus & phlegm, chest congestion, sore throat pain, plus dry cough, nasal congestion, aches & pains.

Dosage: Adult use only (12 years and older): Take 2 caplets every 6 hours. Do not take more than 8 caplets in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include: yellow skin or eyes; dark urine; sweating; nausea; vomiting; stomach pain; unusual tiredness; loss of appetite.
Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: skin reddening, blisters, rash. If any of these reactions occur, stop use and seek medical help right away. 
Do not use: with other products containing acetaminophen or other cough/col or pain/fever medications - if you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist; if your child is allergic to any of the ingredients; this product in children under 6 years of age; with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.
Ask a doctor or pharmacist before use if you: have been told that your body breaks down drugs slowly or take any other medication including the blood thinning drug warfarin; have heart or thyroid disease; high blood pressure; diabetes; glaucoma; have liver or kidney disease; difficulty urinating due to an enlarged prostate; asthma; are pregnant or breastfeeding; have a persistent cough such as occurs with smoking, asthma or emphysema; cough with excessive phlegm (mucus); have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.
Stop use and ask a doctor if: symptoms last more than 5 days; fever lasts for more than 3 days; sore throat pain lasts for more than 2 days; nervousness, dizziness or sleepless or new symptoms occur or symptoms worsen, or are accompanied by a high fever or the production of thick yellow/green phlegm. Keep out of the reach of children. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

Each tablet contains:
Cough Suppressant: Dextromethorphan Hydrobromide 15mg.
Decongestant: Pseudophedrine Hydrochloride 30mg.
Expectorant: Guaifenesin 100mg.
Pain Reliever/Fever Reducer: Acetaminophen 500mg.

Non-Medicinal Ingredients: Candelilla wax, cellulose, corn starch, crospovidone, D&C yellow no. 10 aluminum lake, FD&C yellow no. 6 aluminum lake, hypromellose, polyethylene glycol, polysorbate 80, povidone, silica, stearic acid, titanium dioxide, zinc stearate.